# SDR PCAA0108091

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 25,998 hours, 28,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM-DURING ROUTINE MAINTENANCE VISIT TWO FORWARD EMERGENCY LIGHTS ON FLOOR WERE FOUND INOPERATIVE.  BROKEN WIRES REPAIRED ON TWO FORWARD EMERGENCY LIGHTS.  AIRCRAFT RETURNED TO SERVICE.
